# SDR LR7A9820

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 36112228R
- Condition: Cracked
- Location: Nr 1/2/3/4 Nac
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, FOUND ANGLE AT LOWER AFT NACELLE ASSY CRACKED NEAR FORWARD MOST SPOT WELD NR 1, 2, 3, 4 ENGINES FS 517, PPBL 5.0.
